MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT
Catalog Number 5F071201CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using lifestent.During procedure it was reported that, allegedly the stent was foreshortened.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using lifestent.During the procedure, it was reported that, allegedly, the stent was foreshortened.The procedure was completed using another device.There were no reported patient injuries.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor image demonstrating the placed stent inside vessel were provided.The reported issue could not be re produced which leads to inconclusive result.In this case the vessel was not tortuous/ calcified, the lesion was pre dilated, and system compatible 5fx10cm introducer with 0.035" guidewire were used for access.During deployment, the system was correctly held at the stability sheath and kept stationary; slack was removed before deployment, and the intended placement site was seen between the markers.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout deployment was found described.In particular the instructions for use (ifu) state: 'prior to and during stent deployment, remove slack from the delivery system catheter outside the patient by gently holding the stability sheath and keeping it straight and under tension.' regarding access/ accessories the ifu state: 'gain ipsilateral or contralateral femoral access utilizing an (.) 5f (1.67 mm) or larger introducer sheath.(.) insert a guidewire of appropriate length (table 3) and 0.014 inch (0.36 mm) - 0.035 inch (0.89 mm) diameter(.).' the ifu further state: 'pre-dilatation of the lesion with a balloon dilatation catheter is recommended.' e1, g3, h6 (method) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTENT 5F VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23321404
Report Number9681442-2025-00338
Device Sequence Number10572563
Product Code NIP
UDI-Device Identifier00801741120282
UDI-Public(01)00801741120282(17)271126(10)ANJY3065
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5F071201CS
Device Lot NumberANJY3065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown